Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 24, 2014, 10:27:25 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647104
  • Total Topics: 49297
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My follow-up update  (Read 1032 times)

0 Members and 1 Guest are viewing this topic.

Offline hope4love

  • Member
  • Posts: 56
  • Every Problem has a Solution.
My follow-up update
« on: June 28, 2011, 02:23:23 AM »
This Monday I had follow up consultation with my HIV Doctor with my latest lab reports. I am now on HAART for 9 months and after 4months of my medication my CD4 went from 241 to 360 in Feb and in April it was 406 and in June it is 405 after a jump now it is in the range of 400 and has not increased further. My doctor tells after the initial jump the CD4 counts would remain in the same range for about 2 – 3 years and thereafter it would start increasing. During this period if the CD4 drops it could be for drug resistance and could consider changing the drug and told not to stress if the CD4 counts is not raising.I am currently on “Vonavir (Efavirenz, Emtricitabine, Tenofovir DF)” and undetectable. I do not understand the physiology of the CD4 being static for 2-3 years after the initial raise, do any here had their CD4 level static after the initial jump after medications? Could you explain the reason of remaining static for 2-3 years?

My doctor also told that the drug “Tenofovir” has a side effect of reducing the "Bone Mineral Density” resulting in weak bones so he recommended to include a test on “Alkaline Phosphatase” levels along with my other routine blood tests (Haematology, creatinen levels, LFT, SGOT, SGPT, Urine routine & Microscopy and CD4 counts).
Jan 2009 - Sero Negative
Jan 2010 - Sero Positive
               CD4 - 275, VL - 18,000
Oct 2010 - CD4 - 241, Started - Vonavir; Oct 2011 - CD4 - 474;Jan 2012 - CD4-620; Aug 2012-CD4-600, VL- UD; Jan 2013 CD4-493, VL-72 IU/ml   (Blip)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.